Home > Research > Publications & Outputs > Correction to: A Multi-stage Representation of ...

Links

Text available via DOI:

View graph of relations

Correction to: A Multi-stage Representation of Cell Proliferation as a Markov Process (Bulletin of Mathematical Biology, (2017), 79, 12, (2905-2928), 10.1007/s11538-017-0356-4)

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>1/10/2019
<mark>Journal</mark>Bulletin of Mathematical Biology
Issue number10
Volume81
Number of pages2
Pages (from-to)4309–4310
Publication statusPublished
Early online date2/08/19
Original languageEnglish